RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2010, Volume 46, Issue 1, Pages 68–93 (Mi ppi2010)  

This article is cited in 7 scientific papers (total in 7 papers)

Large Systems

Small deviations for two classes of Gaussian stationary processes and $L^p$-functionals, $0<p\le\infty$

V. R. Fatalov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Let $w(t)$ be a standard Wiener process, $w(0)=0$, and let $\eta_a(t)=w(t+a)-w(t)$, $t\ge0$, be increments of the Wiener process, $a>0$. Let $Z_a(t)$, $t\in[0,2a]$, be a zeromean Gaussian stationary a.s. continuous process with a covariance function of the form $\mathbf EZ_a(t)Z_a(s)=\frac12[a-|t-s|]$, $t,s\in[0,2a]$. For $0<p<\infty$, we prove results on sharp asymptotics as $\varepsilon\to0$ of the probabilities
$$ \mathbf P\{\int_0^T|\eta_a(t)|^p dt\le\varepsilon^p\}\quadдля T\le a,\qquad\mathbf P\{\int_0^T|Z_a(t)|^p dt\le\varepsilon^p\}\quadдля T<2a, $$
and compute similar asymptotics for the sup-norm. Derivation of the results is based on the method of comparing with a Wiener process. We present numerical values of the asymptotics in the case $p=1$, $p=2$, and for the sup-norm. We also consider application of the obtained results to one functional quantization problem of information theory.

Full text: PDF file (361 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2010, 46:1, 62–85

Bibliographic databases:

UDC: 621.391.1+519.21
Received: 26.05.2009
Revised: 17.11.2009

Citation: V. R. Fatalov, “Small deviations for two classes of Gaussian stationary processes and $L^p$-functionals, $0<p\le\infty$”, Probl. Peredachi Inf., 46:1 (2010), 68–93; Problems Inform. Transmission, 46:1 (2010), 62–85

Citation in format AMSBIB
\Bibitem{Fat10}
\by V.~R.~Fatalov
\paper Small deviations for two classes of Gaussian stationary processes and $L^p$-functionals, $0<p\le\infty$
\jour Probl. Peredachi Inf.
\yr 2010
\vol 46
\issue 1
\pages 68--93
\mathnet{http://mi.mathnet.ru/ppi2010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2675299}
\transl
\jour Problems Inform. Transmission
\yr 2010
\vol 46
\issue 1
\pages 62--85
\crossref{https://doi.org/10.1134/S0032946010010060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276978000006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77951530398}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2010
  • http://mi.mathnet.ru/eng/ppi/v46/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. R. Fatalov, “Laplace-type exact asymptotic formulas for the Bogoliubov Gaussian measure”, Theoret. and Math. Phys., 168:2 (2011), 1112–1149  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. V. R. Fatalov, “Negative-order moments for $L^p$-functionals of Wiener processes: exact asymptotics”, Izv. Math., 76:3 (2012), 626–646  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. R. Fatalov, “Asymptotic behavior of small deviations for Bogoliubov's Gaussian measure in the $L^p$ norm, $2\le p\le\infty$”, Theoret. and Math. Phys., 173:3 (2012), 1720–1733  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    4. V. R. Fatalov, “Ergodic means for large values of $T$ and exact asymptotics of small deviations for a multi-dimensional Wiener process”, Izv. Math., 77:6 (2013), 1224–1259  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. V. R. Fatalov, “Gaussian Ornstein–Uhlenbeck and Bogoliubov processes: asymptotics of small deviations for $L^p$-functionals, $0<p<\infty$”, Problems Inform. Transmission, 50:4 (2014), 371–389  mathnet  crossref  isi
    6. Kirichenko A.A., Nikitin Ya.Yu., “Precise Small Deviations in l-2 of Some Gaussian Processes Appearing in the Regression Context”, Cent. Eur. J. Math., 12:11 (2014), 1674–1686  crossref  mathscinet  zmath  isi  elib  scopus
    7. V. R. Fatalov, “Weighted $L^p$, $p\ge2$, for a wiener process: Exact asymptoties of small deviations”, Moscow University Mathematics Bulletin, 70:2 (2015), 68–73  mathnet  crossref  mathscinet  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:307
    Full text:65
    References:42
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020